# SDR SWIA200413190

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,640 hours, 23,091 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT; TRANSVERSE BEAM ATTACH ANGLES FOR DOOR STOP FITTINGS ARE CRACKED; FS 589.00 AND FS 605.00 LBL 42.0.  (DISCOVERED DURING C-CHECK INSPECTION) REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-21-11, AND 51-25-16 AND RII 53-401.
